Dilantin can cause a decrease in the effect of methadone. The clinic can better advise you on this and the doctor should know that you are taking methadone and dilantin. Be careful, could be dangerous...
Depending on the amount of dilantin if your on a high dose of methadone you should watch for an overdose. The dilantin would help the pain but you would not get any high from the dilantin. Methadone takes that away. Take care you Sissy129
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.